# SDR SWAA2022012673612

- Difficulty date: July 9, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 20,698 hours, 12,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13 INCH CRACK IN AFT CARGO FLOOR. / R+R AFT CARGO FLOOR PANEL; FORWARD MOST. IAW AMM 25-52-10.
